MathSciNet Relay Station
MathSciNet bibliographic data
MR1491051 42A15 (41A25)
Gottlieb, David; Shu, Chi-Wang On the Gibbs phenomenon and its resolution. SIAM Rev. 39 (1997), no. 4, 644–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement